# SDR COMA2012032250021

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 27,473 hours, 23,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Fuselage
- Part time: 27,473 hours, 23,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 605.00 IS CORRODED BELOW FLOOR.  FRAME FS 605.00 WAS REPAIRED IAW BOMBARDIER REO 601R-53-61-4444.
